# SDR HALA2021090200125

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,239 hours, 5,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 393 UPON ACCOMPLISHING 1L DOOR SLIDE SCHEDULED REPLACEMENT, PERFORMED EPSU SYS TEST AND FOUND "ESCAPE SLIDE LT SW/EPSU (13WL ) DOOR 2 FAULT". CORRECTIVE ACTION: PERFORMED TSM TASK 25-62-00. FOUND 7910MS SLIDE/RAFT DOOR 2 LH BAD. REPLACED 2L DOOR SLIDE. (7274989)
